# SDR ASAA2022022737592

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,583 hours, 9,323 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, HF #2 RADIO STARTED INT TRANSMIT ON ITS OWN. WED HEAR THE TUNING TONE AS WELL AS SFO RADIO'S TRANSMITS HOWEVER WE COULDN'T TRANSMIT OUT WITH EITHER PTT SWITCH. GROUNDED - YES. ACCOMPLISHED HF COMMUNICATION TEST COM B737-900 FIM 23-11 TASK 806 ALL OPS CHECK OK DEFECT CLEARED. ACCOMPLISHED TASK 23-11 TASK 801. HF BITE PROCEDURE OPS CHECK OK.
